# SDR T17A201710054025

- Difficulty date: October 3, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N485CT
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK545
- Aircraft time: 6,140 hours, 4,598 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Zone 400
- Part time: 6,140 hours, 4,598 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS NOTED IN RT BELL FRAME RT STA 329.92.  PERFORMED REPAIR IN ACCORDANCE WITH DRAWING AS0317-15 REV A DATED MARCH 23, 2017.  NDT INSPECTION CARRIED OUT ON WORK ORDER CAS-N7229/6.1 DATED 09/29/17. NO CRACK INDICATIONS DETECTED.
